# SDR AALA961018

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 805320
- Condition: Defective
- Location: Tail Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 544 - DURING MAX POWER TAKEOFF WITH OAT 104 DEGREES, TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES AND LIGHT EXTINGUISHED FOR APPROXIMATELY 1 MINUTE AND THEN ILLUMINATED AGAIN.  AIRCRAFT RETURNED TO DFW AND PRIOR TO LANDING THE LIGHT EXTINGUISHED.  AIRCRAFT LANDED OVERWEIGHT AT DFW WITHOUT INCIDENT.  ACCOMPLISHED LEAK CHECK OF TAIL COMPARTMENT WITH NO DEFECTS FOUND.  REPLACED BOTH TAIL COMPARTMENT TEMP DETECTORS.  ACCOMPLISHED GROUND ENGINE RUN TO FULL POWER WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OP.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  ACCOMP FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYSTEM OPS CHECKED NORMAL.  (M)
